Publisher: CCSE   (Total: 43 journals)   [Sort by number of followers]

Showing 1 - 43 of 43 Journals sorted alphabetically
Applied Physics Research     Open Access   (Followers: 6)
Asian Culture and History     Open Access   (Followers: 17)
Asian Social Science     Open Access   (Followers: 8)
Cancer and Clinical Oncology     Open Access   (Followers: 9)
Computer and Information Science     Open Access   (Followers: 14)
Earth Science Research     Open Access   (Followers: 10)
Energy and Environment Research     Open Access   (Followers: 14)
Engineering Management Research     Open Access   (Followers: 7)
English Language and Literature Studies     Open Access   (Followers: 25)
English Language Teaching     Open Access   (Followers: 32)
Environment and Natural Resources Research     Open Access   (Followers: 7)
Environment and Pollution     Open Access   (Followers: 12)
Global J. of Health Science     Open Access   (Followers: 10, SJR: 0.416, CiteScore: 1)
Higher Education Studies     Open Access   (Followers: 68)
Intl. Business Research     Open Access   (Followers: 7)
Intl. Education Studies     Open Access   (Followers: 10)
Intl. J. of Biology     Open Access   (Followers: 2)
Intl. J. of Business and Management     Open Access   (Followers: 21)
Intl. J. of Chemistry     Open Access   (Followers: 12)
Intl. J. of Economics and Finance     Open Access   (Followers: 18)
Intl. J. of English Linguistics     Open Access   (Followers: 12)
Intl. J. of Marketing Studies     Open Access   (Followers: 21)
Intl. J. of Psychological Studies     Open Access   (Followers: 6)
Intl. J. of Statistics and Probability     Open Access   (Followers: 5)
Intl. Law Research     Open Access   (Followers: 2)
J. of Agricultural Science     Open Access   (Followers: 14)
J. of Education and Learning     Open Access   (Followers: 3)
J. of Educational and Developmental Psychology     Open Access   (Followers: 19)
J. of Food Research     Open Access   (Followers: 4)
J. of Geography and Geology     Open Access   (Followers: 15)
J. of Management and Sustainability     Open Access   (Followers: 9)
J. of Materials Science Research     Open Access   (Followers: 8)
J. of Mathematics Research     Open Access   (Followers: 6)
J. of Molecular Biology Research     Open Access   (Followers: 3)
J. of Plant Studies     Open Access   (Followers: 1)
J. of Politics and Law     Open Access   (Followers: 11)
J. of Sustainable Development     Open Access   (Followers: 31)
Mechanical Engineering Research     Open Access   (Followers: 19)
Modern Applied Science     Open Access   (Followers: 2)
Network and Communication Technologies     Open Access   (Followers: 4)
Public Administration Research     Open Access   (Followers: 1)
Review of European Studies     Open Access   (Followers: 12)
Sustainable Agriculture Research     Open Access   (Followers: 3)
Similar Journals
Journal Cover
International Journal of Statistics and Probability
Number of Followers: 5  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1927-7032 - ISSN (Online) 1927-7040
Published by CCSE Homepage  [43 journals]
  • Properties, Inference and Applications of Alpha Power Extended Inverted
           Weibull Distribution

    • Abstract: In this work, we introduce a new generalization of the Inverted Weibull distribution called the alpha power Extended Inverted Weibull distribution using the alpha power transformation method. This approach adds an extra parameter to the baseline distribution. The statistical properties of this distribution including the mean, variance, coefficient of variation, quantile function, median, ordinary and incomplete moments, skewness, kurtosis, moment and moment generating functions, reliability analysis, Lorenz and Bonferroni and curves, Rényi of entropy and order statistics are studied. We consider the method of maximum likelihood for estimating the model parameters and the observed information matrix is derived. Simulation method and three real life data sets are presented to demonstrate the effectiveness of the new model.
      PubDate: Fri, 06 Nov 2020 01:30:06 +000
  • Reviewer Acknowledgements for International Journal of Statistics and
           Probability, Vol. 9, No. 6

    • Abstract: Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 9, No. 6, 2020
      PubDate: Thu, 29 Oct 2020 05:52:38 +000
  • Two Explicit Characterizations of the General Nonnegative-Definite
           Covariance Matrix Structure for Equality of BLUEs, WLSEs, and LSEs

    • Abstract: We provide a new, concise derivation of necessary and sufficient conditions for the explicit characterization of the general nonnegative-definite covariance structure V of a general Gauss-Markov model with E(y) and Var(y) such that the best linear unbiased estimator, the weighted least squares estimator, and the least squares estimator of Xβ are identical. In addition, we derive a representation of the general nonnegative-definite covariance structure V defined above in terms of its Moore-Penrose pseudo-inverse.
      PubDate: Wed, 28 Oct 2020 03:22:06 +000
  • Statistical Modeling and Forecast of the Corona-Virus Disease (Covid-19)
           in Burkina Faso

    • Abstract: In this paper, we present and discuss a statistical modeling framework for the coronavirus COVID-19 epidemic in Burkina Faso. We give a detailed analysis of well-known models, the ARIMA and the Exponential Smoothing model.
      The main purpose is to provide a prediction of the cumulative number of confirmed cases to help authorities to take better decision.
      We made prediction of the cumulative number of cases from 4th may to 2nd June.
      PubDate: Wed, 28 Oct 2020 03:08:04 +000
  • Confidence Interval for Change Point in Hazard Rate With Staggered Entry

    • Abstract: We consider the construction of a con'dence region (interval) for a change point in hazard rate of the patients survival distribution when the patients enter the trial at random times. We show that the local- likelihood ratio process converges weakly to a certain process and obtain the maximum distribution of the process which does not depend on the change point, and thus can be used to construct the confidence region for the change point. We also compare the limiting density function to the empirical density and discuss the empirical coverage probability of the confidence interval by simulation. Stanford Heart Transplant data are used for illustration.
      PubDate: Wed, 28 Oct 2020 02:54:41 +000
  • The New Bivariate Conway-Maxwell-Poisson Distribution Obtained by the
           Crossing Method

    • Abstract: Kimberly et al. had proposed in 2016 a bivariate function as a bivariate Conway-Maxwell-Poisson distribution (COM-Poisson) using the generalized bivariate Poisson distribution and the probability generating functions of the follow distributions: bivariate bernoulli, bivariate Poisson, bivariate geometric and bivariate binomial. By examining this paper we have shown that this bivariate function is constant and it double series is divergent, when it should have been 1. To overcome this deadlock, we propose a new bivariate Conway-Maxwell-Poisson distribution which is definetely a probability distribution based on the crossing method, method highlighted by Elion et al. in 2016 and revisited by Batsindila et al. and Mandangui et al. in 2019. And this is the purpose of this paper. To this bivariate distribution is attached two generalized linear models (GLM) whose resolution allows us to highlight, not only the independence between the variables forming the couple, but also the effect of the factors (or predictors) on these variables. The resulting correlation is negative, zero or positive depending on the values of a parameter; in particular for the bivariate Poisson distribution according to Berkhout and Plug. A simulation of data will be given at the end of the article to illustrate the model.
      PubDate: Wed, 28 Oct 2020 02:46:48 +000
  • Estimation of VECM Parameter Using Bayesian Approach: An Application to
           Analysis of Macroeconomic Variables

    • Abstract: This study uses the Bayesian approach to estimate Vector Error Correction Model (VECM). The aim of this study is to analyze the relationship between macroeconomic variables in Indonesia. To analyze the best method to influence government targets or policies on economic growth by studying the relationships of many macroeconomic variables. Previous studies in analyzing the relationship between macroeconomic variables with VECM analysis, using the Maximum Likelihood Estimation. However, this estimation method cannot solve the problem of overparameterization in VECM model. The variables used in this study are six macroeconomic variables in Indonesia in 2010 quarter 1 to 2019 quarter 4 are GDP, the money supply, exchange rate of rupiah to US dollar, exports, imports and interest rates. The number of data in this study is less than the number of estimated parameters causing overparameterization problems. Therefore, this study uses the Bayesian parameter estimation method to avoid overparameterization problems in economic data. The model obtained from this study is the BVECM(3) and it has been proven that the model is suitable (the model diagnostic test). Based on the parameter estimation results of BVECM(3), the significant variables affecting GDP are GDP itself, the money supply, exchange rate of rupiah to US Dollar, exports, imports and the interest rate for Bank Indonesia Certificates. In addition, there is a two-way relationship that affects each other, namely the relationship between GDP and the money supply, exports and imports, exports and interest rates, and between imports and interest rates.
      PubDate: Tue, 27 Oct 2020 02:38:24 +000
  • New Test Statistics for One and Two Mean Vectors with Two-step Monotone
           Missing Data

    • Abstract: We consider the tests for a single mean vector and two mean vectors with two-step monotone missing data. In this paper, we propose new test statistics for one sample and two sample designs based on the simplified T^2-type test statistic. Further, we present the approximation to the upper percentiles of these statistics and propose the transformed test statistics. Finally, we investigate the accuracy and asymptotic behavior of the approximation for X^2 distribution by a Monte Carlo simulation.
      PubDate: Thu, 15 Oct 2020 09:09:34 +000
  • An Introduction to Sequential Pentuals

    • Abstract: In this paper we introduce the idea of a pentual which is a 5-player extension of the well-known idea of a duel. We find the elimination probabilities of players under the assumption that each player tries to eliminate the strongest survivor at every stage. We focus mainly on the winning probability of the strongest player among the five and show that in many plausible situations this player does not even have a 20% chance of winning the game.
      PubDate: Wed, 30 Sep 2020 07:39:55 +000
  • Estimation of the Shape Parameter of a Wear-Out Failure Period for a
           Three-Parameter Weibull Distribution in a Small Sample

    • Abstract: We propose a method to estimate a shape parameter for a three-parameter Weibull distribution. The proposed method first derives an unbiased estimator for the shape parameter independent of the location and scale parameters and then estimates the shape parameter using a minimum-variance linear unbiased estimator. Since the proposed method is expressed using a hyperparameter, its optimal hyperparameter is searched using Monte Carlo simulations. The recommended hyperparameter used for estimating the shape parameter depends on the sample size, and this causes no problems since the sample size is known when data is obtained. The proposed method is evaluated using a bias and a root mean squared error, and the results are very promising when the population shape parameter is 2 or more in the Weibull distribution representing the wear-out failure period. A numerical dataset is analyzed to demonstrate the practical use of the proposed method.
      PubDate: Fri, 25 Sep 2020 07:40:38 +000
  • Evaluating Safety of Type-A Weaving Sections Using Geometric and Traffic
           Operational Factors

    • Abstract: The efficiency and safety of type-A freeway weaving sections in urban areas are constrained by recurrent bottlenecks. Limited space in freeway weaving sections cause traffic congestion and crashes during peak-hours. Various factors, including length of weaving section, continuity of lanes, and number of lanes will have significant effects on the level of service and safety performance of the weaving sections. Eight years (2010-2017) of crash data in the type-A weaving sections was used in this analysis. The objective of this study aims to evaluate geometric design factors and operational factors on total crashes and each of the four crash types: rear-end, sideswipe, angle, and single-vehicle in type-A weaving sections using traditional negative binomial approach and develop crash modification factors (CMFs) to improve safety in the type-A weaving section. The results revealed that on-ramp traffic per hour, off-ramp traffic per hour, non-weaving traffic per hour, weaving ratio, length of the weaving section, direction of the freeway, width of inside shoulder, and width of outside shoulder were influencing crashes in type-A weaving sections. Furthermore, the estimated crash modification factors (CMFs) result revealed that total crashes gradually decrease as inside shoulder width increases. This implies that widening inside shoulder width have positive effects on weaving section safety. In addition, ramp metering, and advisory warning signs could improve safety in type-A weaving sections.
      PubDate: Fri, 25 Sep 2020 06:28:48 +000
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762

Your IP address:
Home (Search)
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-